edoc

Items where contributor is "Kraft, Hanspeter"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2017 | 2015 | 2014 | 2013 | 2010 | 2006 | 2005 | 2001 | 1999 | 1997 | 1996 | 1995 | 1994

2017

Kraft, Hanspeter and Regeta, Andriy and van Santen, Immanuel. (2017) Is the affine space determined by its automorphism group?

Kraft, Hanspter and Regeta, Andriy. (2017) Automorphisms of the Lie algebra of vector fields on affine n-space. Journal of the European Mathematical Society, 19 (5). pp. 1577-1588.

Kraft, Hanspeter. (2017) Automorphism groups of affine varieties and a characterization of affine n-space. Tranactions of the Moscow Mathematical Society, 78 (2). pp. 171-186.

2015

Dufresne, Emilie and Kraft, Hanspeter. (2015) Invariants and separating morphisms for algebraic group actions. Mathematische Zeitschrift, 280 (1). pp. 231-255.

2014

Andrist, Rafael B. and Kraft, Hanspeter. (2014) Varieties characterized by their endomorphisms. Mathematical research letters, Vol. 21. pp. 225-233.

Kraft, Hanspeter and Russell, Peter. (2014) Families of Group Actions, Generic Isotriviality, and Linearization. Transformation groups, 19. pp. 779-792.

Kraft, Hanspeter and Schwarz, Gerald W.. (2014) Representations with a Reduced Null Cone. In: Symmetry: Representation Theory and Its Applications : in Honor of Nolan R. Wallach, 257. pp. 419-474.

2013

Kraft, Hanspeter and Stampfli, Immanuel. (2013) Automorphisms of the affine Cremona group. Annales de l'Institut Fourier, 63 (3). pp. 1137-1148.

2010

Kraft, Hanspeter and Wallach, Nolan. (2010) Polarizations and Nullcone of Representations of Reductive Groups. Progress in mathematics, Vol. 278. pp. 153-168.

Campbell, H. E. A. and Helminck, Aloysius G. and Kraft, Hanspeter and Wehlau, David, eds. (2010) Symmetry and spaces : in honor of Gerry Schwarz. Progress in mathematics, Vol. 278. Boston.

Kraft, Hanspeter and Kohls, Martin. (2010) Degree bounds for separating invariants. Mathematical research letters, Vol. 17. pp. 1171-1182.

2006

Kraft, Hanspeter. (2006) A result of Hermite and equations of degree 5 and 6. Journal of Algebra, 297 (1). pp. 234-253.

Draisma, Jan and Kraft, Hanspeter and Kuttler, Jochen. (2006) Nilpotent subspaces of maximal dimension in semisimple Lie algebras. Compositio Mathematica, 142 (2). pp. 464-476.

Kraft, Hanspeter and Wallach, Nolan. (2006) On the nullcone of representations of reductive groups. Pacific Journal of Mathematics, 224 (1). pp. 119-140.

2005

Kraft, H.. (2005) Free C+ actions on affine threefolds. Contemporary mathematics, 369. pp. 165-175.

2001

Kraft, Hanspeter and Schwarz, Gerald W.. (2001) Rational covariants of reductive groups and homaloidal polynomials. Mathematical research letters, Vol. 8. pp. 641-650.

Kraft, Hanspeter and Small, Lance W. and Wallach, Nolan R.. (2001) Properties and examples of FCR-algebras. Manuscripta mathematica, Vol. 104, H. 4. pp. 443-450.

1999

Kraft, Hanspeter and Small, Lance W. and Wallach, Nolan R.. (1999) Hereditary properties of direct summands of algebras. Mathematical research letters, Vol. 6. pp. 371-376.

1997

Howe, Roger and Kraft, Hanspeter. (1997) Principal covariants, multiplicity-free actions, and the K-types of holomorphic series. Progress in mathematics, 158. pp. 147-161.

Kraft, Hanspeter and Derksen, Harm. (1997) Constructive invariant theory. Collection SMF. Séminaire et congrès, 2. pp. 221-244.

1996

Kraft, Hanspeter. (1996) Challenging problems in affine n-space. Astérisque, 47 (802). pp. 295-317.

Kraft, Hanspeter and Kutzschebauch, Frank. (1996) Equivariant affine line bundles and linearization. Mathematical research letters, Vol. 3. pp. 619-628.

1995

Kraft, Hanspeter and Schwarz, Gerald W.. (1995) Finite automorphisms of affine n-space. In: Automorphisms of affine spaces. Dordrecht, pp. 55-66.

Kraft, Hanspeter. (1995) On a question of Yosef Stein. In: Automorphisms of affine spaces. Dordrecht, pp. 225-229.

1994

Kraft, Hanspeter and Small, Lance W.. (1994) Invariant algebras and completely reducible representations. Mathematical research letters, Vol. 1. pp. 297-307.